# SDR DHLA2009743DG627

- Difficulty date: November 9, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL AT NAC STA 68 OUTER SKIN WITH CRACK BETWEEN 5 AND 6 O`CLOCK POSITION.  REPAIRED LIP SKIN OUTER SIDE BETWEEN 5 AND 6 O`CLOCK POSITION IAW COOPESA EO COO-2-54-452-08 DTD 12/08/08 DOCUMENTED ON FAA FORM 8110-3.
